# SDR YENA20160118032

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 45,132 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 041968
- Condition: Failed
- Location: Emergency Light
- Part time: 45,132 hours, 15,811 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FAILS TEST;  R & R EMERGENCY LIGHT BATTERY AT 13WL.  BITE AND OPS CHECKS GOOD IAW AMM 33-51-11.
